MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125805DB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Ischemia (1942); Convulsion/Seizure (4406); Unspecified Nervous System Problem (4426)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, via a healthcare professional, that an envoy da xb, 6f, 105cm, mpd (67125805db/ 31636447) was used for a balloon-assisted coiling procedure for a patient with subarachnoid hemorrhage (sah) on (b)(6) 2025.The event was reported as such, ¿patient on (b)(6) 2025 (fall1).Sah balloon-assisted coiling.Envoy da, eclipse, sl 10, flare changes.Status epilepsy.Rheumatological diagnostics nonspecific.Autoimmune marker.¿ additional information was received on 21-apr-2026.Summary: a user report from bfarm- federal institute for drugs and medical devices - was received on 21-apr-2026.The user report references two separate complaints¿(b)(4); all three complaints were received concurrently from the same reporting source and are considered part of a related event set.In two of the three cases, the treating physician explicitly raised suspicion of device coating shedding as a potential etiology (as stated in the user report).Given the shared context and timing, this complaint is being reassessed under the same potential mechanism, including a possible foreign body reaction, to ensure a consistent and a conservative assessment.Review of mri image headers yielded additional contextual information regarding the sequence and characterization of the reported events.Summary: image 1: ¿procedure: on (b)(6) 2025.Postoperatively at baseline; no new paresis (pre-existing mild left hemiparesis, gaze deviation).¿ image 2: ¿on the morning of pod 2, new onset of chills and subfebrile temperature on the neurological status examination; severe right-hemispheric syndrome (nihss: 11).¿ image 5: ¿mri scan on (b)(6) 2025 (procedure on (b)(6) 2025)¿ with [arrows pointing to] ¿evd puncture channels.¿ the imaging review will be conducted separately and will be added to the safety note once made available.The medical imaging was reviewed by cerenovus medical safety officer, the assessment reads as follows: "angiogram: four right carotid angiographic images are provided, two coil balls are seen and the aneurysms appear occluded.There is no evidence of device malfunction on these images.It¿s not clear if both aneurysms were embolized contemporaneously.Mri: 6 images from on (b)(6) 2025 show right sided (images are unlabeled) t1 signal change with bilateral periventricular changes and a small area of high signal in the left hemisphere.Images from on (b)(6) 2025 show putaminal high signal on the right, changes in the white matter and periventricular high signal.There are tracks seen from an evd on the right side extending down to the thalamic region.Images from on (b)(6) 2026 show some resolution of the previous appearances but persistent t1 signal change and periventricular changes.The images may represent multiple ischemic lesions and show tracts consistent with evd placement in the right thalamic region.The images include commentary to suggest the patient had a pre-existing left hemi-paresis".
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.A manufacturing record evaluation was performed for the finished device 31636447 number, and no internal actions related to the reported complaint condition were identified.The complaint describes a patient presenting with subarachnoid hemorrhage who underwent balloon-assisted coiling using the envoy guide catheter distal access; however, the information provided is limited and includes vague, non-specific terms without clinical context.There is no alleged quality issue related to the used device, no indication of a device malfunction, use error, or performance issue.There are no temporal or clinical details suggesting a link between the device and the reported conditions.Seizures are a well-known potential complication associated with the patient¿s underlying condition of subarachnoid hemorrhage; the presence of blood in the subarachnoid space acts as a severe irritant to brain tissue, causing inflammation and inducing electrical dysfunction (see referenced medical literature).The presence of non-specific heumatological/autoimmune markers further supports a state of systemic inflammation, which is commonly observed following intracranial hemorrhage due to blood breakdown products triggering inflammatory cascades.Together, these findings are consistent with the patient¿s underlying condition and associated inflammatory response rather than indicating a device-related effect.Per the additional information received on 21-apr-2026, this complaint is being reassessed under the presumption that the three complaints, received concurrently from the same reporting source, are considered part of a related event set.In two of the three cases, the treating physician explicitly raised suspicion of device coating shedding as a potential etiology and the flair changes were suspected to be consistent with a possible foreign body reaction.While no device malfunction, including coating separation or shedding, has been confirmed, and multiple coated devices were used during the procedure, a causal relationship to the envoy da catheter cannot be established nor excluded.Since the patient required the surgical intervention of an external ventricular drain (evd) placement and was observed with severe right-hemispheric syndrome (nihss: 11), this event meets the definition of a serious injury.Based on this information, this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury¿ with an awareness date of 21-apr-2026.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25115597
Report Number3008114965-2026-00663
Device Sequence Number18471880
Product Code DQY
UDI-Device Identifier10886704075097
UDI-Public(01)10886704075097(17)280331(10)31636447
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number67125805DB
Device Lot Number31636447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown